# SDR DALA2024123112101

- Difficulty date: December 30, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 60,438 hours, 30,828 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3147 CORROSION INTERNAL SKIN LOCATED AT LEVEL FR69 AND ABOVE STR25L IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN LOCATED AT LEVEL FR69 AND ABOVE STR25L IN AFT CARGO COMPARTMENT AS PER A319 SRM 53-41-11-300-036. (0736581)
